# SDR ASAA2022040537893

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 55,433 hours, 16,552 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ELEC" LIGHT ON P5-13 PANEL. GROUNDED - YES. PERFORMED B737-800 FIM 24-31 TASK 825 AUX BAT CHGR INOP FAULT CLEARED. BITE TEST GOOD REF FIM 24-31 TASK 801.
